Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Absolute Tauberian constants for Cesàro means of a function


Author: Soraya Sherif
Journal: Trans. Amer. Math. Soc. 224 (1976), 231-242
MSC: Primary 40D10
DOI: https://doi.org/10.1090/S0002-9947-1976-0420059-6
MathSciNet review: 0420059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with introducing two estimates of the forms $F \leqslant C{A_k}(\alpha ),F \leqslant D{B_k}(\alpha ),(\alpha > 0)$, where $F = \smallint _0^\infty {|d\{ f(\alpha x) - {\sigma _k}(x)\} |,{\sigma _k}(x)}$ denote the Cesàro transform of order k of the function $f(x) = \smallint _0^x {g(t)\;dt,g(t)}$ is a function of bounded variation in every finite interval of $t \geqslant 0,{A_k}(\alpha ),{B_k}(\alpha )$ are absolute Tauberian constants, $C = \smallint _0^\infty {|d\{ tg(t)\} | < \infty ,D = \smallint _0^\infty {|d\{ \phi (t)\} | < \infty } }$ and $\phi (t) = {t^{ - 1}}\smallint _0^t {ug(u)du}$. The constants ${A_k}(\alpha ),{B_k}(\alpha )$ will be determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40D10

Retrieve articles in all journals with MSC: 40D10


Additional Information

Article copyright: © Copyright 1976 American Mathematical Society